Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i9.30
pages 23-33

Analysis of Queuing System with Dynamic Priorities

Agasi Zarbali ogly Melikov
Institute of Control Systems of National Academy of Sciences of Azerbaijan, Baku
Leonid A. Ponomarenko
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev, Ukraine
Balami Gasym ogly Ismailov
National Aviation Academy of Azerbaijan, Baku (Azerbaijan)

RÉSUMÉ

The queuing system with dynamic priorities which have a multiplicative form of the priority functions is considered. Solving the problem of minimizing the total length of the queues of the requests of diverse types is reduced to some problem of fractional-linear programming. The simulation models of the investigated system are constructed. The experiments, confirming the adequacy of the numerical results, have been carried out.

RÉFÉRENCES

  1. Gnedenko B.V., Kovalenko I.N. , Introduction to queuing theory [in Russian].

  2. Chao H.J., Peckan I.H., Queue management with multiple delay and loss priorities for ATM switches.

  3. Lee Y., Choi B.D. , Queueing system with multiple delay and loss priorities for ATM networks.

  4. Kim C.S., Melikov A.Z., Ponomarenko L.A. , Approximation method for performance analysis of queuing system with multimedia traffics.

  5. Melikov A.Z., Ponomarenko L.A., Kim C.S. , Algorithmic approach to analysis of queuing system with finite gueues and jump-like priorities.

  6. Melikov A.Z., Kim C.S., Ponomarenko L.A. , Approximate method to analysis of queueing models with jump priorities.

  7. Melikov A.Z., Kim C.S., Ponomarenko L.A. , Numerical method for analysis of queuing models with priority jumps.

  8. Kleinrock L. , Communication networks [in Russian].


Articles with similar content:

APPLICATION OF THE FUZZY LOGICAL APPARATUS FOR ROUTING IN WIRELESS MESH NETWORKS
Telecommunications and Radio Engineering, Vol.71, 2012, issue 2
D. V. Ivanov
Breaking Cryptosystem Based on Low Order Cutting-off
Journal of Automation and Information Sciences, Vol.41, 2009, issue 2
Andrey V. Fesenko
The Asymptotics of Bounded Controls in Optimal Nonlinear Elliptic Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Vladimir E. Kapustyan, Irina V. Shapoval
Solution of Certain Initial Control Problems by the Optimal Set Partition Method
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir E. Kapustyan, Elena M. Kiseleva, L. S. Krokha
Classification of Fuzzy Problems of Optimal Sets Partition and Some Approaches to Their Solution
Journal of Automation and Information Sciences, Vol.41, 2009, issue 1
Elena M. Kiseleva, Oksana Yu. Lebed